# SDR N6WA2012110802

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N346CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,604 hours, 17,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT INOPERATIVE.  OPEN
